# SDR IPXA11570088

- Difficulty date: October 5, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1280 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO FRAME AT BS 1280 S25L HAS DENT IN INBD FLANGE.   REMOVED DAMAGE AND INSTALLED REPAIR ANGLE IAW EA 111376 IR/ EO B757-5310-44910-A.
